Download this article
 Download this article For screen
For printing
Recent Issues
Vol. 345: 1  2
Vol. 344: 1  2
Vol. 343: 1  2
Vol. 342: 1  2
Vol. 341: 1  2
Vol. 340: 1  2
Vol. 339: 1  2
Vol. 338: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On the $p$-Bergman kernel with respect to a functional $\xi$

Shijie Bao, Qi’an Guan and Xun Sun

Vol. 345 (2026), No. 2, 239–277
Abstract

We generalize the notion of the p-Bergman kernel and the ξ-Bergman kernel to the p-Bergman kernel with respect to a functional ξ, and establish some properties of the p-Bergman kernel with respect to ξ. We also study the relations between the Lp versions of higher-order Bergman kernels and ξ-Bergman kernels. As applications we give new proofs and generalizations of some previous results of Błocki and Zwonek about higher-order Bergman kernels.

Keywords
Bergman kernel, plurisubharmonic function
Mathematical Subject Classification
Primary: 32A36
Secondary: 32A70, 32D15, 32L05, 32U05
Milestones
Received: 18 December 2025
Revised: 18 July 2026
Accepted: 19 August 2026
Published: 26 October 2026
Authors
Shijie Bao
Academy of Mathematics and Systems Science
Chinese Academy of Sciences
Beijing
China
Qi’an Guan
School of Mathematical Sciences
Peking University
Beijing
China
Xun Sun
Academy of Mathematics and Systems Science
Chinese Academy of Sciences
Beijing
China

Open Access made possible by participating institutions via Subscribe to Open.